# SDR YENA201612041081

- Difficulty date: December 4, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 56,819 hours, 19,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 11067
- Condition: Failed
- Location: Mlg
- Part time: 32,952 hours, 11,796 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. PILOT REPORTED RECEIVING LGCIU 2 FAULT UPON GEAR EXTENSION. PERFORMED THE QRH PROCEDURE WITH A MANUAL GEAR EXTENSION. CREW DECLARED AN EMERGENCY. LANDED UNEVENTFULLY.   R & R THE NR 2 LGCIU IAW AMM 32-31-71. PERFORMED GEAR SWING AS PRECAUTIONARY IAW 32-31-00.  ALL OPS CHECKED OK.
